American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Mark Pollicott and Richard Sharp. Length asymptotics in higher Teichm\"uller theory. Proc. Amer. Math. Soc. 142 (2014) 101-112.
Abstract, references, and article information   
View Article: PDF

[2] A. F. Beardon. Length inequalities for Riemann surfaces. Proc. Amer. Math. Soc. 141 (2013) 2699-2702.
Abstract, references, and article information   
View Article: PDF

[3] Danny Calegari and Joel Louwsma. Immersed surfaces in the modular orbifold. Proc. Amer. Math. Soc. 139 (2011) 2295-2308. MR 2784794.
Abstract, references, and article information   
View Article: PDF

[4] Feng Luo, Saul Schleimer and Stephan Tillmann. Geodesic ideal triangulations exist virtually. Proc. Amer. Math. Soc. 136 (2008) 2625-2630. MR 2390535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Emily Hamilton and Alan W. Reid. Eigenvalue fields of hyperbolic orbifolds. Proc. Amer. Math. Soc. 132 (2004) 2497-2503. MR 2054772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Reza Zomorrodian. On a theorem of supersoluble automorphism groups. Proc. Amer. Math. Soc. 131 (2003) 2711-2713. MR 1974326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James W. Anderson. Incommensurability criteria for Kleinian groups. Proc. Amer. Math. Soc. 130 (2002) 253-258. MR 1855643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Perry Susskind. An infinitely generated intersection of geometrically finite hyperbolic groups. Proc. Amer. Math. Soc. 129 (2001) 2643-2646. MR 1838787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Petra Bonfert-Taylor and Gaven Martin. Quasiconformal groups with small dilatation I. Proc. Amer. Math. Soc. 129 (2001) 2019-2029. MR 1825913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Turbek. A necessary and sufficient condition for lifting the hyperelliptic involution. Proc. Amer. Math. Soc. 125 (1997) 2615-2625. MR 1401755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. J. Dunwoody and M. Sageev. Splittings of certain Fuchsian groups. Proc. Amer. Math. Soc. 125 (1997) 1953-1954. MR 1401737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James W. Anderson and Alan W. Reid. Commensurability of Fuchsian groups and their axes. Proc. Amer. Math. Soc. 125 (1997) 941-942. MR 1416074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. W. Mason and R. W. K. Odoni. Non-normal, standard subgroups of the Bianchi groups. Proc. Amer. Math. Soc. 124 (1996) 721-726. MR 1322935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ricardo Bianconi. A note on the construction of a certain class of Kleinian groups . Proc. Amer. Math. Soc. 123 (1995) 3119-3124. MR 1277097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marco Reni and Bruno Zimmermann. Handlebody orbifolds and Schottky uniformizations of hyperbolic $2$-orbifolds . Proc. Amer. Math. Soc. 123 (1995) 3907-3914. MR 1307560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marc Culler and Peter B. Shalen. The volume of a hyperbolic $3$-manifold with Betti number $2$ . Proc. Amer. Math. Soc. 120 (1994) 1281-1288. MR 1205485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Emilio Bujalance, Grzegorz Gromadski and David Singerman. On the number of real curves associated to a complex algebraic curve . Proc. Amer. Math. Soc. 120 (1994) 507-513. MR 1165047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marvin I. Knopp and Morris Newman. On groups related to the Hecke groups . Proc. Amer. Math. Soc. 119 (1993) 77-80. MR 1152280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] F. W. Gehring and G. J. Martin. $6$-torsion and hyperbolic volume . Proc. Amer. Math. Soc. 117 (1993) 727-735. MR 1116260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yining Xia. The $p$-periodicity of the mapping class group and the estimate of its $p$-period . Proc. Amer. Math. Soc. 116 (1992) 1161-1169. MR 1104406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Irwin Kra. Cusp forms associated to rank $2$ parabolic subgroups of Kleinian groups . Proc. Amer. Math. Soc. 111 (1991) 803-814. MR 1056679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Reza Zomorrodian. Bounds for the order of supersoluble automorphism groups of Riemann surfaces . Proc. Amer. Math. Soc. 108 (1990) 587-600. MR 994795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Emilio Bujalance and Grzegorz Gromadzki. On nilpotent groups of automorphisms of Klein surfaces . Proc. Amer. Math. Soc. 108 (1990) 749-759. MR 993743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bernard Maskit. Some special $2$-generator Kleinian groups . Proc. Amer. Math. Soc. 106 (1989) 175-186. MR 937850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jharna Sengupta. A uniqueness theorem of reflectable deformations of a Fuchsian group . Proc. Amer. Math. Soc. 104 (1988) 1148-1152. MR 969051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. Bujalance and J. J. Etayo. Large automorphism groups of hyperelliptic Klein surfaces . Proc. Amer. Math. Soc. 103 (1988) 679-686. MR 947639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. Bestvina and D. Cooper. A wild Cantor set as the limit set of a conformal group action on $S\sp 3$ . Proc. Amer. Math. Soc. 99 (1987) 623-626. MR 877028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Coy L. May. Nilpotent automorphism groups of bordered Klein surfaces . Proc. Amer. Math. Soc. 101 (1987) 287-292. MR 902543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Colin C. Adams. The noncompact hyperbolic $3$-manifold of minimal volume . Proc. Amer. Math. Soc. 100 (1987) 601-606. MR 894423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. G. Burns and Donald Solitar. The indices of torsion-free subgroups of Fuchsian groups . Proc. Amer. Math. Soc. 89 (1983) 414-418. MR 715855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2